# SDR GTIA2024031237979

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,977 hours, 10,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESENDING THROUGH 10500 STRONG DIRTY SOCKS SMELL TURNED OFF PACK 2. SMELL DISSAPEAR AFTER 1 MINUTE . OPENED RAM AIR VALVE PACK 1 ALREADY DEFERED-IAW TI-2100-2004-CEO COMPLETED CHRONIC AIR QUALITY TROUBLESHOOTING AND CLEANING IAW AM 36-12-00. FOUND NO CONTAMINATION TI-2100-204-CEO ACCOMPLISHED
